# SDR XNOA1190

- Difficulty date: June 24, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N76753
- Make and model: Boeing 727227
- Aircraft serial: 21249
- Aircraft time: 56,452 hours, 36,200 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Indication
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR WARNING LIGHT REMAINS ILLUMINATED WITH NO GEAR EXTENSION, DURING GEAR EXTENSION.  ACCOMPLISHED ABNORMAL PROCEDURES CHECKLIST.  LUBED NOSE LANDING GEAR PER B727 M/M CHAPTER 12-12-11.  PERFORMED L/G CONTROL SYSTEM ADJUSTMENT AND TEST PER B727 M/M CHAPTER 32-31-0.  NO DEFECTS NOTED.  EXERCISED NOSE GEAR LOCK SWITCH.  OPS CK NORMAL. INSPECTED CABLES AND GEAR SELECTOR VALVE.  NO DEFECTS NOTED.
